Overdose Of High Blood Pressure Medication  

Regular working outs is the most important factor if a person wants to control high blood pressure. When blood pressure is high, various types of prescribed drugs are used to reduce blood pressure levels. However, overdose of these prescribed drugs affects our cardiovascular, nervous, digestive and respiratory systems.

Some of the drugs that are prescribed for high blood pressure and the symptoms of their overdose are discussed below:

Beta Blockers: Main examples of beta-blockers are bisoprolol, atenolol, metoprolol and acebutolol. Symptoms of beta-blocker overdose include breathing difficulty, blurring of vision, abnormal heartbeat, double vision, lightheadedness, shock, heart failure, slow or rapid heartbeat, confusion, coma, convulsions, sweating excessively, drowsiness, fever, weakness, and feeling nervous.

Calcium Channel Blockers: These drugs are commonly responsible for poisoning deaths. Some of the drugs that fall in this category are amlodipine, verapamil and felodipine. If you overdose on these drugs, the symptoms are abnormal mental status, elevated blood sugar, low heartbeat, and extremely low blood pressure. According to statistics, out of a thousand people who take an overdose of calcium channel blockers, 56 invariably die due to the overdose.

Diuretics: The drugs that come under this category are hydrochlorothiazide, indapamide and chlorothiazide. If a person overdoses on any one of these drugs, the symptoms are slow breathing, confusion, drowsiness, fever, cramps in the muscles, skin getting sensitive to sunlight, seizures, pale and frequent urination, weakness, vomiting, coma, dizziness, low blood pressure, nausea and jaundiced skin.

ACE Inhibitors: Drugs that fall in this category are captopril, enalapril, lisinopril and quinapril. The symptoms of overdose of any of these drugs are extremely low blood pressure, low levels of potassium and sodium, reduced functioning of the kidneys. In addition, the person can also suffer from a condition known as metabolic acidosis, which occurs due acid-base imbalance within the body.

Vasodilators: Drugs that come under this category of drugs are minoxidil and hydralazine. An overdose of these drugs cause slow heartbeat, low blood pressure, and reduced functioning of the heart. The fact that the heart functions are impaired can result in enhanced pressure in the cranium, paralysis, coma, breathing difficulty, seizures and also death.

Alpha Blockers: Main examples of alpha blockers include alfuzosin, terazosin and doxazosin. Symptoms of alpha blocker overdose are giddiness, weak pulse, lightheadedness, fainting, weakness, and cold sweaty skin.

More Articles :

 

Overdose Of High Blood Pressure Medication

 

 

    
 

Vitamin-B12-Overdose-Symptoms      Vitamin B12 is a water soluble vitamin. It is important for functioning of the central nervous system and also for the formation of RBCs, or red blood corpuscles. The human body requires a very small quantity of the vitamin. A Vitamin B12 overdose, however, can have harmful effects on the body. More..

 


 

 

 
   
Home |Abuse & Prevention | Alternative Medicine | Anatomy | Birth Control | Dental Care |
First Aid | Pain Control |Parenting | Psychology |Pregnancy | Health News |Implant | Senior Care |
Skin & Beauty |Vaccination |

Overdose Of High Blood Pressure Medication )
Copyright © 2012  Rocketswag.com, All Rights Reserved.